# SDR JJBA20220314036

- Difficulty date: March 14, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 36,003 hours, 23,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE OPERATIONAL CHECK EMERGENCY LIGHTING SYSTEM, DC BUS 1-2 OFF AND SHED BUSS 1-2 OFF CAUTION MESSAGE DOES NOT COME INTO VIEW ON THE EICAS. FOUND MULTIPLE BUTTONS PUSHED IN. PUT BACK INTO ORIGINAL CONFIGURATION AND PERFORMED THE EMERGENCY LIGHTS OPERATIONAL CHECK. OPS CHECK SAT.
